Search

Support Forum

SANE Support Forum

Venlafaxine

Ask, explore, query, share
Amyg
Posts: 2
Joined: Sun Sep 14, 2014 1:34 pm

Venlafaxine

Postby Amyg » Sun Sep 14, 2014 1:47 pm

Hello there, I'm new to this forum but I've joined to ask for any advice that anyone might be able to offer. I've spent 5 weeks coming off Venlafaxine which I'd been on for 7 years. I've come off it because the doc thinks it could be the cause of my migraines. I'm now at the end of my 3rd week with no meds at all and feeling really rubbish. Really tearful, anxious and feeling hopeless a lot of the time although the physical discontinuation symptoms have almost gone. Has anyone had experience with this? Am I still in the change over phase? I'm worried that I'm going to stay like this. I'm a singer an my voice has cleared a lot since I stopped the Venlafaxine. I'm also less exhausted all the time and the headaches are slightly better so I want to give trying without it a good shot. The problem I have is I'm discharged from the mental health service so I only have my GP for support. She has freely admitted I prob know more about Venlafaxine than she does as it's not a drug GPs prescribe. So I don't know where to turn for advice. Referral would take months.
Thanks in advance for any advice you can offer.

Return to “Information Exchange”

Who is online

Users browsing this forum: No registered users and 6 guests